zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the Cauchy problem for ordinary differential equations in Banach spaces. (English) Zbl 0496.34033

34G20Nonlinear ODE in abstract spaces
Full Text: DOI
[1] D. Amir andJ. Lindenstrauss, The structure of weakly compact sets in Banach spaces. Ann. Math. (2)88, 35--46 (1968). · Zbl 0164.14903 · doi:10.2307/1970554
[2] K.Deimling, Ordinary differential equations in Banach spaces. LNM596, Berlin-Heidelberg-New York 1977. · Zbl 0361.34050
[3] K.Deimling, On some open problems for ordinary differential equations. Equa-Diff78, Firenze 1978. · Zbl 0418.34060
[4] J.Diestel, Geometry of Banach spaces -- Selected topics. LNM485, Berlin-Heidelberg-New York 1975. · Zbl 0307.46009
[5] L. S.Goldenshtein and A. S.Markus, On the measure of noncompactness of bounded sets and linear operators, Issled. po algebre i matem. analizu, Kishinev, 45--54 (1965).
[6] K.Kuratowski, Topology Vol. II. New York 1966.
[7] G. Ladas andV. Lakshmikantham, Global existence and asymptotic equilibrium in Banach spaces. J. Indian Math. Soc.36, 33--40 (1972). · Zbl 0273.34040
[8] T.-Y. Li, Existence of solutions for ordinary differential equations in Banach spaces. J. Differential Equations18, 29--40 (1975). · Zbl 0325.34069 · doi:10.1016/0022-0396(75)90079-0
[9] B. N. Sadovskii, Limit-compact and condensing operators. Russian Math. Surveys27, 85--155 (1972). · Zbl 0243.47033 · doi:10.1070/RM1972v027n01ABEH001364